# SDR USAR201406270002

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,890 hours, 5,938 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Part time: 7,890 hours, 5,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH FOUND CRACKS ON THE LOWER ENTRY DOOR HINGE LUGS FUSELAGE SIDE.
